Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    NIGHTMARE
    avatar
    doxielover10 posted:
    Yesterday and today was one of the worst days of my life. I have not been feeling well, one of my molars is abcessed and it really hurts. The dentist said he could not touch it until the infection is gone. He gave me an antibiotic which I started, the next day I was so sick I had to sleep on the bathroom floor for two days vomiting and diarrhea so bad it was like a faucet had been turned on.I got in the shower and on my way out I slipped and almost fell, I hit my head. Dr. Farrell knows what happened to my Dad, my mind started flooding with pictures of that and I got hysterical. Rick ran in and he said he had never seen ANYONE shake like that, I could not walk, trying to talk was stuttering,
    I felt sick, I got a migraine.. For the rest of the day I was shaking uncontrollably, I got manic which has not happened in more than a year.

    I went to see my internist today because I was hysterical that I was having another nervous breakdown, I was not. Being my typical type A Personality I asked to stop at the drugstore. I started looking for a really good cream, ever since lithium killed my thyroid my skin is like sand paper. Someone told me to get goat's milk. I started to walk and thought I was going to pass out, I started sweating, my vision got cloudy, I was vibrating. I reached a chair and sat down. A doctor came over and said my lips were cyanotic, my reflexes were abnormal, my eyes were abnormal. I thanked him profusely and he walked me over to Rick and said WATCH HER. I thought I was doing so well, I guess not.

    A witty woman is a treasure; a witty beauty is a power.
    George Meridith
    Reply
     
    avatar
    Patricia Farrell, PhD responded:
    Some antibiotics can have this kind of side effect and your doc needs to take this into consideration when something is ordered for you.

    I hope you're feeling better now.


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Dr. Farrell's WebMD TV videosExpert
    Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
    Was this Helpful?
    68 of 85 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.